# SDR YENA2019040170161

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD ESCAPE PATH LIGHT INOP AND MISSING RED COVER; REPLACED FWD BULKHEAD ESCAPE LIGHT LENS PER AMM 33-51-18. OPS CHK OK. SUPPLEMENTAL INFORMATION TO FOLLOW.
